Facebook Pixel
EmpowHER Guest
Q: 

Nur istrate; breakthrough bleeding

By Anonymous March 25, 2016 - 6:33pm
 
Rate This

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
Breakthrough bleeding can be a side effect of contraception.
Below I have pasted a link to a HER article that talks about why is can happen.
http://www.empowher.com/sexual-health/content/bleeding-contraceptive-pill-what-causes-it
Faith

March 26, 2016 - 8:29am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!